# SDR SWAA2014091531984

- Difficulty date: September 10, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 56,732 hours, 33,546 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SHELF PANEL ABOVE PYLON OTBD FWD L BRACKET CRACKED.  R & R L BRACKET IAW SRM.
